WU Math Dept. Research Publications

Recently Published Papers in Math

By Alison Verbeck on October 30, 2020

ATOMIC DECOMPOSITION AND WEAK FACTORIZATION FOR BERGMAN-ORLICZ SPACES By:Bekolle, David; Bonami, Aline; Tchoundja, Edgar COLLOQUIUM MATHEMATICUM   Volume: ‏ 160   Issue: ‏ 2   Pages: ‏ 223-245   Published: ‏ 2020 Constraint-Preserving Hybrid Finite Element Methods for Maxwell’s Equations By...

Recently Published Papers in Math

By Alison Verbeck on October 1, 2020

Multilinear operator-valued Calderon-Zygmund theory By: Di Plinio, Francesco; Li, Kangwei; Martikainen, Henri; et al. JOURNAL OF FUNCTIONAL ANALYSIS Volume: ‏ 279 Issue: ‏ 8 Article Number: 108666 Published: ‏ NOV 1 2020 An [O III] search for extended emission around AGN with H I mapping: a dista...

Recently Published Papers in Math

By Alison Verbeck on August 31, 2020

STRUCTURE-PRESERVING NUMERICAL INTEGRATORS FOR HODGKIN-HUXLEY-TYPE SYSTEMS By:Chen, Zhengdao; Raman, Baranidharan; Stern, Ari SIAM JOURNAL ON SCIENTIFIC COMPUTING Volume: ‏ 42 Issue: ‏ 1 Pages: ‏ B273-B298 Published: ‏ 2020 Extensions of bounded holomorphic functions on the tridisk By:Kosinski, L...

Recently Published Papers in Math

By Alison Verbeck on July 28, 2020

A SIMPLE PROOF OF NECESSITY IN THE MCCULLOUGH-QUIGGIN THEOREM By:Knese, Greg PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: ‏ 148 Issue: ‏ 8 Pages: ‏ 3453-3456 Published: ‏ AUG 2020 Weak-type estimates for the Bergman projection on the polydisc and the Hartogs triangle By:Huo, Zhenghui;...

Recently Published Papers in Math

By Alison Verbeck on June 30, 2020

The two-weight inequality for the Poisson operator in the Bessel setting By: Li, Ji; Wick, Brett D. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Volume: ‏ 489 Issue: ‏ 2 Article Number: 124178 Published: ‏ SEP 15 2020 L-p regularity of the Bergman projection on domains covered by the polydis...

Recently Published Papers in Math

By Alison Verbeck on May 1, 2020

Wavelet-Based Detection and Estimation of Fractional Levy Signals in High Dimensions Boniece, B.C.; Wendt, H.; Didier, G.; Abry, P. 2019 IEEE 8th International Workshop on Computational Advances in Multi-Sensor Adaptive Processing (CAMSAP), Le gosier, Guadeloupe, 2019, pp. 574-578.

Recently Published Papers in Math

By Alison Verbeck on April 1, 2020

A GEOMETRIC FORMULA FOR MULTIPLICITIES OF K-TYPES OF TEMPERED REPRESENTATIONS By: Hochs, Peter; Song, Yanli; Yu, Shilin TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 372 Issue: 12 Pages: 8553-8586 Published: DEC 15 2019 POLARIZED RELATIONS ON HORIZONTAL SL(2)’S By: Kerr, M.; Pea...

Recently Published Papers in Math

By Alison Verbeck on March 2, 2020

Discussion: Models as Approximations By: Ghanem, Dalia; Kuffner, Todd A. STATISTICAL SCIENCE Volume: 34 Issue: 4 Pages: 604-605 Published: NOV 2019 Uniqueness Dictated by Boundary Orbit Accumulation Sets Krantz, Steven G. Rocky Mountain Journal Of Mathematics, Volume 49, Number 8 (2019), 2643-2646.

Recently Published Papers in Math

By Alison Verbeck on January 31, 2020

Obstructive sleep apnoea, positive airway pressure treatment and postoperative delirium: protocol for a retrospective observational study By:King, Christopher R.; Escallier, Krisztina E. ; Ju, Yo-El S.; Lin, Nan; Palanca, Ben Julian; McKinnon, Sherry Lynn; Avidan, Michael Simon BMJ OPEN Volume: 9...

Recently Published Papers in Math

By Alison Verbeck on December 30, 2019

On the unramified cohomology of certain quotient varieties By: Diaz, Humberto MATHEMATISCHE ZEITSCHRIFT Early Access: NOV 2019 Two Weight Commutators on Spaces of Homogeneous Type and Applications By: Xuan Thinh Duong; Gong, Ruming; Kuffner, Marie-Jose S.; et al. JOURNAL OF GEOMETRIC ANALYSIS Ear...